# SDR REXA201000079

- Difficulty date: May 13, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 13,753 hours, 11,400 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE AT FL300, ENROUTE, THE L REV UNLOCK CAUTION MESSAGE ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND DETERMINED THAT THERE WERE NO ADVERSE EFFECTS WITH THE ENG AND NO BUFFET OR YAW OF THE ACFT.  THE FLIGHT CREW FOLLOWED COMPANY SOP AND REQUESTED TO LAND AT THE NEAREST SUITABLE AIRPORT.  COMPANY DISPATCH CONCURRED AND CENTER WAS NOTIFIED OF THE REQUEST TO DIVERT.  CENTER VECTORED THE ACFT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  MX INSPECTED THE ACFT, DEFERRED THE THRUST REVERSER AND RELEASED THE ACFT FOR SERVICE.
